# SDR IPXA2017081620599

- Difficulty date: July 31, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,948 hours, 14,769 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE INLET COWL EXTERIOR SKIN DAMAGED AT THE 6:00 POSITION.  REPAIRED IAW SRM 54-12-02, REPAIR 27.
